# SDR AMTA200501220

- Difficulty date: December 26, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6165741
- Part serial: 56635
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EXTERIOR LIGHTS FOR R-3 AND L-3 DOOR AND LT P4A AND RT P4A DOOR WORK FOR 12 SECONDS THE N GO OUT.  REPLACED AFT RT MOST EMERGENCY POWER PACK FOR R-3 AND RT P4A DOOR IAW MM.  OPS CHECK NORMAL.  (K)
